Journal Article

Improved Indifferentiability Security Bound for the JH Mode

Published: February 15, 2015
Citation: Designs, Codes and Cryptography vol. 74, no. 3, (February 2015) pp. 23

Author(s)

Dustin Moody, Daniel Smith-Tone, Souradyuti Paul

Announcement

Abstract

Keywords

hash functions; indifferentiability; JH mode of operation; security
Control Families

None selected

Documentation

Publication:
Journal Article (DOI)

Supplemental Material:
None available

Document History:
02/15/15: Journal Article (Final)